Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 8, Pages 1385–1398 (Mi zvmmf4733)  

This article is cited in 1 scientific paper (total in 1 paper)

On the numerical solution of the linear complementarity problem

E. O. Mazurkevicha, E. G. Petrovab, A. S. Strekalovskiib

a Institute of Problems of Information Science, Tatarstan Academy of Sciences, ul. Chekhova 36, Kazan, 420012, Russia
b Institute for System Dynamics and Control Theory, Siberian Branch, Russian Academy of Sciences, ul. Lermontova 134, Irkutsk, 664033, Russia

Abstract: The well-known linear complementarity problem with definite matrices is considered. It is proposed to solve it using a global optimization algorithm in which one of the basic stages is a special local search. The proposed global search algorithm is tested using a variety of randomly generated problems; a detailed analysis of the computational experiment is given.

Key words: linear complementarity problem, nonconvex problem, d.c. function, global and local search.

Full text: PDF file (2030 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:8, 1318–1331

Bibliographic databases:

UDC: 519.658
Received: 19.01.2008
Revised: 26.05.2009

Citation: E. O. Mazurkevich, E. G. Petrova, A. S. Strekalovskii, “On the numerical solution of the linear complementarity problem”, Zh. Vychisl. Mat. Mat. Fiz., 49:8 (2009), 1385–1398; Comput. Math. Math. Phys., 49:8 (2009), 1318–1331

Citation in format AMSBIB
\Bibitem{MazPetStr09}
\by E.~O.~Mazurkevich, E.~G.~Petrova, A.~S.~Strekalovskii
\paper On the numerical solution of the linear complementarity problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 8
\pages 1385--1398
\mathnet{http://mi.mathnet.ru/zvmmf4733}
\zmath{https://zbmath.org/?q=an:1183.90423}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 8
\pages 1318--1331
\crossref{https://doi.org/10.1134/S0965542509080041}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000269218300004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-70350599425}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4733
  • http://mi.mathnet.ru/eng/zvmmf/v49/i8/p1385

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gruzdeva T.V., Strekalovskii A.S., Orlov A.V., Druzhinina O.V., “Negladkie zadachi minimizatsii raznosti dvukh vypuklykh funktsii”, Vychislitelnye metody i programmirovanie: novye vychislitelnye tekhnologii, 12:1 (2011), 384–396  mathnet  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:412
    Full text:184
    References:29
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022